Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Twenty-two primes in arithmetic progression

Authors: Paul A. Pritchard, Andrew Moran and Anthony Thyssen
Journal: Math. Comp. 64 (1995), 1337-1339
MSC: Primary 11A41; Secondary 11Y11
MathSciNet review: 1297475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some newly-discovered arithmetic progressions of primes are presented, including five of length twenty-one and one of length twenty-two.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11

Retrieve articles in all journals with MSC: 11A41, 11Y11

Additional Information

PII: S 0025-5718(1995)1297475-1
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia